# SDR DALA2018022801326

- Difficulty date: February 25, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 83,034 hours, 36,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER PRESSURE DECK IN THE AFT CARGO, BS 1720, LBL 40, ON THE NUT PLATES,  L ANGLE, AND THE PRESSURE DECK.  ALL THREE SHOWS SIGNS OF EXFOLIATION.  REMOVED AND REPLACED THE  L ANGLE IAW SRM 51-40-02, 53-00-51, AND DWG #146N5300 REV C.
